# SDR UIEA2016112200891

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Inoperative
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BATTERY NOT CHARGING PROPERLY POSSIBLE OVERCHARGE CONDITION.  REMOVED AND REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER IAW AMM 24-31-01, AND 24-31-62.  MAIN BATTERY OPS CHECKED GOOD.
